Alert archive / Utah / Red Flag Warnings in 2011

Red Flag Warning 5, NWS Salt Lake City, UT

June 10, 2011

NWS Salt Lake City, UT issued this red flag warning at Jun 10, 2011, 10:37 PM MDT. It took effect at Jun 11, 2011, 12:00 PM MDT. It was in force for 33 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 10, 2011, 10:37 PM MDT (04:37 UTC)
In effect from
Jun 11, 2011, 12:00 PM MDT
Expired
Jun 12, 2011, 9:00 PM MDT
In force
33 hr
Issued by
NWS Salt Lake City, UT

The text

As transmitted, in the capitals the NWS used until 2016.

798 
WWUS85 KSLC 110437
RFWSLC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1037 PM MDT FRI JUN 10 2011

UTZ439-440-111645-
/O.NEW.KSLC.FW.W.0005.110611T1800Z-110613T0300Z/
UTAHS DIXIE AND ZION CANYON-SOUTH CENTRAL UTAH-
1037 PM MDT FRI JUN 10 2011

...RED FLAG WARNING IN EFFECT FROM NOON SATURDAY TO 9 PM MDT
SUNDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONES 439 AND
440 BELOW 6000 FEET...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED
FLAG WARNING BELOW 6000 FEET...WHICH IS IN EFFECT FROM NOON
SATURDAY TO 9 PM MDT SUNDAY. 

* AFFECTED AREA: FIRE ZONE 439 UTAHS DIXIE AND ZION CANYON 
  BELOW 6000 FEET...FIRE ZONE 440 SOUTH CENTRAL UTAH BELOW 6000 
  FEET.

* WIND: SOUTHWEST WINDS WILL INCREASE TO 15-20 MPH WITH GUSTS OVER
  30 MPH EACH AFTERNOON AND EARLY EVENING.

* HUMIDITY: RELATIVE HUMIDITY WILL DROP BELOW 15 PERCENT EACH
  AFTERNOON WITH POOR RECOVERIES OF ONLY 25-30 PERCENT AT NIGHT.

* IMPACTS: GUSTY WINDS AND LOW RELATIVE HUMIDITY WILL COMBINE TO
  CREATE CRITICAL FIRE WEATHER CONDITIONS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
4 follow-up statements
202 
WWUS85 KSLC 111322
RFWSLC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
722 AM MDT SAT JUN 11 2011

UTZ439-440-120000-
/O.CON.KSLC.FW.W.0005.110611T1800Z-110613T0300Z/
UTAHS DIXIE AND ZION CANYON-SOUTH CENTRAL UTAH-
722 AM MDT SAT JUN 11 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
SUNDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONES 439 AND
440 BELOW 6000 FEET...

* AFFECTED AREA: FIRE ZONE 439 UTAHS DIXIE AND ZION CANYON 
  BELOW 6000 FEET...FIRE ZONE 440 SOUTH CENTRAL UTAH BELOW 6000 
  FEET.

* WIND: SOUTHWEST WINDS WILL INCREASE TO 15-20 MPH WITH GUSTS OVER
  30 MPH THIS AFTERNOON AND EARLY EVENING...AND SUNDAY AFTERNOON
  AND EARLY EVENING.

* HUMIDITY: RELATIVE HUMIDITY WILL DROP BELOW 15 PERCENT EACH
  AFTERNOON WITH POOR RECOVERIES OF ONLY 25-30 PERCENT AT NIGHT AT
  MOST LOCATIONS.

* IMPACTS: GUSTY WINDS AND LOW RELATIVE HUMIDITY WILL COMBINE 
  TO CREATE CRITICAL FIRE WEATHER CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

ROGOWSKI

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
052 
WWUS85 KSLC 112120
RFWSLC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
320 PM MDT SAT JUN 11 2011

UTZ439-440-121100-
/O.CON.KSLC.FW.W.0005.000000T0000Z-110613T0300Z/
UTAHS DIXIE AND ZION CANYON-SOUTH CENTRAL UTAH-
320 PM MDT SAT JUN 11 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT SUNDAY FOR
GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONES 439 AND 440 BELOW
6000 FEET...

* AFFECTED AREA: FIRE ZONE 439 UTAHS DIXIE AND ZION CANYON 
  BELOW 6000 FEET...FIRE ZONE 440 SOUTH CENTRAL UTAH BELOW 6000 
  FEET.

* WIND: SOUTHWEST WINDS OF 15-20 MPH WITH GUSTS OVER 30 MPH WILL
  CONTINUE EARLY THIS EVENING...AND AGAIN SUNDAY AFTERNOON AND
  EARLY EVENING.

* HUMIDITY: RELATIVE HUMIDITY WILL DROP BELOW 15 PERCENT EACH 
  AFTERNOON WITH POOR RECOVERIES OF ONLY 25-30 PERCENT AT NIGHT 
  AT MOST LOCATIONS. 

* IMPACTS: GUSTY WINDS AND LOW RELATIVE HUMIDITY WILL COMBINE 
  TO CREATE CRITICAL FIRE WEATHER CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

ROGOWSKI

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
350 
WWUS85 KSLC 120947
RFWSLC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
347 AM MDT SUN JUN 12 2011

UTZ440-122200-
/O.NEW.KSLC.FW.W.0006.110613T1900Z-110614T0300Z/
/O.CON.KSLC.FW.W.0005.000000T0000Z-110613T0300Z/
SOUTH CENTRAL UTAH-
347 AM MDT SUN JUN 12 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONE 440 BELOW
6000 FEET...
...RED FLAG WARNING IN EFFECT FROM 1 PM TO 9 PM MDT MONDAY FOR
GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONE 440 BELOW 6000 FEET...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED
FLAG WARNING BELOW 6000 FEET...WHICH IS IN EFFECT FROM 1 PM TO
9 PM MDT MONDAY. 

* AFFECTED AREA: FIRE ZONE 440 SOUTH CENTRAL UTAH BELOW 6000 
  FEET. 

* WIND: SOUTHWEST WINDS OF 15-20 MPH WITH GUSTS OVER 30 MPH WILL
  DEVELOP EARLY THIS AFTERNOON AND CONTINUE INTO THIS EVENING...AND
  AGAIN MONDAY AFTERNOON AND EARLY EVENING.

* HUMIDITY: RELATIVE HUMIDITY WILL DROP BELOW 15 PERCENT EACH 
  AFTERNOON WITH POOR RECOVERIES OF ONLY 25-30 PERCENT AT NIGHT 
  AT MOST LOCATIONS.

* IMPACTS: GUSTY WINDS AND LOW RELATIVE HUMIDITY WILL COMBINE 
  TO CREATE CRITICAL FIRE WEATHER CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

UTZ439-122200-
/O.CON.KSLC.FW.W.0005.000000T0000Z-110613T0300Z/
UTAHS DIXIE AND ZION CANYON-
347 AM MDT SUN JUN 12 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONE 439 BELOW
6000 FEET...

* AFFECTED AREA: FIRE ZONE 439 UTAHS DIXIE AND ZION CANYON 
  BELOW 6000 FEET. 

* WIND: SOUTHWEST WINDS OF 15-20 MPH WITH GUSTS OVER 30 MPH WILL
  DEVELOP THIS AFTERNOON AND CONTINUE INTO THIS EVENING.

* HUMIDITY: RELATIVE HUMIDITY WILL DROP BELOW 15 PERCENT THIS
  AFTERNOON AND REMAIN LOW INTO EARLY THIS EVENING.

* IMPACTS: GUSTY WINDS AND LOW RELATIVE HUMIDITY WILL COMBINE 
  TO CREATE CRITICAL FIRE WEATHER CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
649 
WWUS85 KSLC 122043
RFWSLC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
243 PM MDT SUN JUN 12 2011

UTZ440-131200-
/O.CON.KSLC.FW.W.0005.000000T0000Z-110613T0300Z/
/O.CON.KSLC.FW.W.0006.110613T1900Z-110614T0300Z/
SOUTH CENTRAL UTAH-
243 PM MDT SUN JUN 12 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONE 440 BELOW
6000 FEET...

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 9 PM MDT
MONDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONE 440 BELOW
6000 FEET...

* AFFECTED AREA: FIRE ZONE 440 SOUTH CENTRAL UTAH BELOW 6000 
  FEET. 

* WIND: SOUTHWEST WINDS OF 15-20 MPH WITH GUSTS OVER 30 MPH WILL
  CONTINUE INTO THIS EVENING...AND DEVELOP AGAIN MONDAY AFTERNOON
  AND EARLY EVENING.

* HUMIDITY: RELATIVE HUMIDITY WILL DROP BELOW 15 PERCENT EACH
  AFTERNOON WITH POOR RECOVERIES OF ONLY 25-35 PERCENT AT NIGHT AT
  MOST LOCATIONS.

* IMPACTS: GUSTY WINDS AND LOW RELATIVE HUMIDITY WILL COMBINE 
  TO CREATE CRITICAL FIRE WEATHER CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

UTZ439-130300-
/O.CON.KSLC.FW.W.0005.000000T0000Z-110613T0300Z/
UTAHS DIXIE AND ZION CANYON-
243 PM MDT SUN JUN 12 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONE 439 BELOW
6000 FEET...

* AFFECTED AREA: FIRE ZONE 439 UTAHS DIXIE AND ZION CANYON 
  BELOW 6000 FEET. 

* WIND: SOUTHWEST WINDS OF 15-20 MPH WITH GUSTS OVER 30 MPH WILL CONTINUE
  INTO THIS EVENING.

* HUMIDITY: RELATIVE HUMIDITY WILL REMAIN BELOW 15 PERCENT THIS
  AFTERNOON AND EARLY THIS EVENING.

* IMPACTS: GUSTY WINDS AND LOW RELATIVE HUMIDITY WILL COMBINE 
  TO CREATE CRITICAL FIRE WEATHER CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

ROGOWSKI

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this red flag warning went out at Jun 10, 9:49 PM MDT, 48 minutes earlier.

Area forecast discussion, Jun 10, 9:49 PM MDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
949 PM MDT FRI JUN 10 2011

.SYNOPSIS...A SERIES OF WEAK STORMS WILL PASS THROUGH THE NORTHERN
ROCKIES THIS WEEKEND. EACH STORM WILL JUST BRUSH NORTHERN UTAH. WARM
AND DRY CONDITIONS WILL PREVAIL OVER CENTRAL AND SOUTHERN UTAH
THROUGH THE NEXT FEW DAYS.

&&

.DISCUSSION...AN UPPER LEVEL TROUGH CENTERED ACROSS EASTERN OREGON
AND WESTERN IDAHO THIS EVENING HAS RESULTED IN CLOUDS AND SCATTERED
SHOWERS WITH ISOLATED EMBEDDED THUNDERSTORMS ACROSS NORTHERN UTAH.
MEANWHILE...ANOTHER WEAK SHORTWAVE DISTURBANCE SWINGING ACROSS
NORTHWEST ARIZONA HAS BROUGHT A SECOND AREA OF SHOWERS AND
THUNDERSTORMS TO SOUTH-CENTRAL UTAH. THESE SHOWERS SHOULD GRADUALLY
DECREASE IN AREAL COVERAGE FROM WEST TO EAST OVERNIGHT AS BOTH OF
THESE DISTURBANCES SHIFT EAST OF THE AREA. A SERIES OF SHORTWAVE
TROUGHS WILL THEN CONTINUE TO MOVE ACROSS NORTHERN UTAH INTO THE
EARLY PART OF NEXT WEEK...KEEPING UNSETTLED CONDITIONS ACROSS
NORTHERN UTAH WITH TEMPERATURES SLIGHTLY BELOW NORMAL.

UPDATED THE FORECAST EARLIER TO INCREASE POPS AND SKY FOR A FEW
ZONES.

&&

.HYDRO...FLOOD WARNINGS REMAIN IN PLACE FOR THE WEBER RIVER FROM
ECHO RESERVOIR TO ITS TERMINATION AT THE GREAT SALT LAKE...FOR THE
OGDEN RIVER BELOW PINEVIEW RESERVOIR...THE SOUTH FORK OF THE OGDEN
RIVER AND PORTIONS OF THE SEVIER RIVER IN CENTRAL UTAH. REFER TO THE
LATEST FLOOD STATEMENTS FOR FURTHER DETAILS/IMPACTS ON ALL FLOOD
WARNINGS.

THE COOLER AIRMASS OF THE LAST TWO DAYS HAS BROUGHT MANY STREAMS
DOWN...BUT THAT TREND WILL REVERSE OVER THE NEXT FEW DAYS. THE NEXT
STREAM LIKELY TO REACH FLOOD STAGE IS THE LOGAN RIVER ON MONDAY.

&&

.AVIATION...SURFACE WINDS AT THE SLC TERMINAL WILL REMAIN LIGHT
NORTHWEST AND THEN SWITCH TO SOUTHEAST ABOUT 05-06Z. ISOLATED
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DRIFT ACROSS NORTHERN UTAH
NEAR THE SLC TERMINAL THROUGH AROUND 08Z. THERE IS A 10 PERCENT
CHANCE OF A THUNDERSTORM DIRECTLY HITTING THE AIRPORT. GUSTY ERRATIC
WINDS MAY OCCUR DUE TO STORMS PASSING NEARBY.

&&

.FIRE WEATHER...WARM AND DRY WEATHER WILL PERSIST ACROSS SOUTHERN
UTAH THROUGH MID WEEK...WHILE PERIODIC DISTURBANCES PROVIDE NORTHERN
UTAH WITH SEVERAL OPPORTUNITIES FOR SCATTERED SHOWERS AND
THUNDERSTORMS ALONG WITH SEASONAL TEMPERATURES. SOUTHERLY FLOW WILL
BE ENHANCED SATURDAY THROUGH MONDAY ACROSS SOUTHERN UTAH WITH THE
PASSAGE OF SEVERAL DISTURBANCES. EXPECT ISOLATED STATIONS TO REPORT
NEAR CRITICAL FIRE WEATHER CONDITIONS ACROSS SOUTHERN UTAH SATURDAY
THROUGH MONDAY WHERE FUELS ARE CRITICAL.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...NONE.
WY...NONE.
&&

CHENG

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Jun 10, 10:17 AM MDT, 12 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1017 AM MDT FRI JUN 10 2011

UTZ001>016-019>021-517-518-WYZ021-111300-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
1017 AM MDT FRI JUN 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

RIVERS ACROSS NORTHERN UTAH WILL CONTINUE TO FLOW AT ELEVATED
LEVELS. SOME OF THESE RIVERS HAVE REACHED OR EXCEEDED FLOOD
STAGE. CONTINUE TO MONITOR FUTURE FLOOD STATEMENTS FOR ADDITIONAL
INFORMATION ON AFFECTED RIVERS.

IT IS IMPORTANT TO NOTE THAT ALTHOUGH MOST AREA RIVERS AND
STREAMS REMAIN BELOW FLOOD STAGE...FLOWS THROUGH THESE WATERWAYS
REMAIN COLD...SWIFT AND POWERFUL. THIS COMBINATION IS DANGEROUS
NOT JUST FOR CHILDREN...BUT ADULTS AS WELL...AS HYPOTHERMIA CAN
QUICKLY SET IN WHEN EXPOSED TO WATER OF THESE
TEMPERATURES...SIGNIFICANTLY LIMITING ONES ABILITY TO RESCUE
THEMSELVES.

THERE IS A SMALL CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS
NORTHERN UTAH THIS EVENING...PRIMARILY NORTH OF INTERSTATE 80.
GUSTY DOWNBURST WINDS AND DANGEROUS CLOUD TO GROUND LIGHTNING ARE
THE EXPECTED THREATS WITH ANY STORMS WHICH DEVELOP.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

HIGH FLOWS WILL CONTINUE ON AREA RIVERS AND STREAMS THROUGHOUT
THE PERIOD. FLOWS ALONG MOST RIVERS AND STREAMS ARE EXPECTED TO
INCREASE NEXT WEEK AS TEMPERATURES RISE ONCE AGAIN...WITH
ADDITIONAL FLOODING POSSIBLE DURING THE UPCOMING WEEK ACROSS
NORTHERN AND PORTIONS OF CENTRAL UTAH. CONTINUE TO MONITOR FLOOD
STATEMENTS FOR MORE INFORMATION.

OTHERWISE A SMALL CHANCE FOR SHOWERS AND THUNDERSTORMS WILL
PERSIST ACROSS NORTHERN PORTIONS OF THE OUTLOOK AREA THROUGH
MONDAY...PRIMARILY NORTH OF INTERSTATE 80.

ACROSS SOUTHERN UTAH...ISOLATED NEAR CRITICAL FIRE WEATHER
CONDITIONS MAY EXIST SATURDAY...WITH A BETTER CHANCE
SUNDAY...WHERE FUELS ARE CRITICAL.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ROGOWSKI

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 3:31 PM MDTFlood WatchSLC4 days

Nearby

Red Flag Warnings in Utah, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.